MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GM1831
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the glidewire gold tip sheared off the wire during the procedure.The tip of the wire went off in a branch of the profunda, so it caused no harm to patient, however, they were not able to retrieve the wire tip.The small branch was feeding nowhere so it caused no harm.The patient was stable, and the procedure was a success.Additional information was received on (b)(6) 2021.The procedure was a peripheral artery disease (pad) case.

Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12813518
Report Number2243441-2021-00060
Device Sequence Number20227757
Product Code DQX
UDI-Device Identifier04987350711908
UDI-Public04987350711908
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
Report Date (Section F) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberGM1831
Device Catalogue NumberGM1831
Device Lot Number210126
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2021
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer10/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/15/2021